# SDR 9WGA4152017120701

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,007 hours, 13,311 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LOW THUD HEARD FROM LEFT SIDE #1 ENGINE. SPOOLED TO 30% N1. EGT WAS 200 DEGREES HIGHER THAN 2 & #. FUEL FLOW 640. NO CONTROL OF THROTTLE MOVEMENT. NO CURRENT FAULTS-NO LAST LEG FAULTS-NO FADEC MAINT OR FAULT IN FLIGHT. RTS TEST PERFORMED SATISFACTORY ON BOTH CHANNELS IN ACCORDANCE WITH AMM 73-21-02. MINIMUM IDLE CHECK SATISFACTORY IN ACCORDANCE WITH AMM 71-00-00. ON "A CHECK REVIEW" FOUND FAULT 323-25 AS PER FIM 73-21-01 TABLE 101 NO MAINT ACTION NECESSARY.
